# SDR SWIA2019022645565

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 38,980 hours, 33,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

THICK SMOKE COMING OUT OF VENTS IN COCKPIT AND CABIN. RETURNED TO FIELD. LANDED WITHOUT INCIDENT. (FLT#4298) CLOSED  RAN BOTH PACKS ON APU AND AS WELL AS BOTH ENGINES FOR AN EXTENDED PERIOD AT FLIGHT POWER IAW AMM. RAN ENGINES WITH DIFFERENT POWER SETTINGS, COLD, HOT AND WARM. SMOKED FOR ABOUT 5-10 MINUTES THEN WENT AWAY AND NEVER CAME BACK. NO SMOKE SMELL OF ANYTHING AFTER POWER RUN AS WELL. SMOKE WAS DUE TO GLYCOL (DE-ICE) FLUID RESIDUE.
